2016 Journal Article Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundlesHirsch, Stefanie, Oelz, Dietmar and Schmeiser, Christian (2016). Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundles. Discrete and Continuous Dynamical Systems - Series A, 36 (9), 4945-4962. doi: 10.3934/dcds.2016014 |
2016 Journal Article A drift-diffusion model for molecular motor transport in anisotropic filament bundlesOelz, Dietmar and Mogilner, Alex (2016). A drift-diffusion model for molecular motor transport in anisotropic filament bundles. Discrete and Continuous Dynamical Systems - Series A, 36 (8), 4553-4567. doi: 10.3934/dcds.2016.36.4553 |
2016 Journal Article Actomyosin contraction, aggregation and traveling waves in a treadmilling actin arrayOelz, Dietmar and Mogilner, Alex (2016). Actomyosin contraction, aggregation and traveling waves in a treadmilling actin array. Physica D: Nonlinear Phenomena, 318-319, 70-83. doi: 10.1016/j.physd.2015.10.005 |
2016 Journal Article Tear-off versus global existence for a structured model of adhesion mediated by transient elastic linkagesMilisic, Vuk and Oelz, Dietmar (2016). Tear-off versus global existence for a structured model of adhesion mediated by transient elastic linkages. Communications in Mathematical Sciences, 14 (5), 1353-1372. doi: 10.4310/CMS.2016.v14.n5.a7 |
2015 Journal Article A combination of actin treadmilling and cross-linking drives contraction of random actomyosin arraysOelz, Dietmar B., Rubinstein, Boris Y. and Mogilner, Alex (2015). A combination of actin treadmilling and cross-linking drives contraction of random actomyosin arrays. Biophysical Journal, 109 (9), 1818-1829. doi: 10.1016/j.bpj.2015.09.013 |
2015 Journal Article An extended filament based lamellipodium model produces various moving cell shapes in the presence of chemotactic signalsManhart, Angelika, Oelz, Dietmar, Schmeiser, Christian and Sfakianakis, Nikolaos (2015). An extended filament based lamellipodium model produces various moving cell shapes in the presence of chemotactic signals. Journal of Theoretical Biology, 382, 244-258. doi: 10.1016/j.jtbi.2015.06.044 |
2015 Journal Article A free boundary problem for aggregation by short range sensing and differentiated diffusionHaskovec, Jan and Oelz, Dietmar (2015). A free boundary problem for aggregation by short range sensing and differentiated diffusion. Discrete and Continuous Dynamical Systems - Series B, 20 (5), 1461-1480. doi: 10.3934/dcdsb.2015.20.1461 |
2015 Journal Article On a structured model for the load dependent reaction kinetics of transient elastic linkages mediating nonlinear frictionMilisic, Vuc and Oelz, Dietmar (2015). On a structured model for the load dependent reaction kinetics of transient elastic linkages mediating nonlinear friction. SIAM Journal on Mathematical Analysis, 47 (3), 2104-2121. doi: 10.1137/130947052 |
2014 Journal Article A viscous two-phase model for contractile actomyosin bundlesOelz, Dietmar (2014). A viscous two-phase model for contractile actomyosin bundles. Journal of Mathematical Biology, 68 (7), 1653-1676. doi: 10.1007/s00285-013-0682-6 |
2014 Journal Article Analysis of a relaxation scheme for a nonlinear Schrodinger equation occurring in plasma physicsOelz, Dietmar and Trabelsi, Saber (2014). Analysis of a relaxation scheme for a nonlinear Schrodinger equation occurring in plasma physics. Mathematical Modelling and Analysis, 19 (2), 257-274. doi: 10.3846/13926292.2014.910279 |
2014 Journal Article Convergence of the penalty method applied to a constrained curve straightening flowOelz, Dietmar (2014). Convergence of the penalty method applied to a constrained curve straightening flow. Communications in Mathematical Sciences, 12 (4), 601-621. doi: 10.4310/CMS.2014.v12.n4.a1 |
2012 Journal Article Simulation of lamellipodial fragmentsOelz, Dietmar and Schmeiser, Christian (2012). Simulation of lamellipodial fragments. Journal of Mathematical Biology, 64 (3), 513-528. doi: 10.1007/s00285-011-0421-9 |
2011 Journal Article On the asymptotic regime of a model for friction mediated by transient elastic linkagesMilisic, Vuk and Oelz, Dietmar (2011). On the asymptotic regime of a model for friction mediated by transient elastic linkages. Journal de Mathematiques Pures et Appliquees, 96 (5), 484-501. doi: 10.1016/j.matpur.2011.03.005 |
2011 Journal Article On the curve straightening flow of inextensible, open, planar curvesOelz, D. (2011). On the curve straightening flow of inextensible, open, planar curves. SeMA Journal, 54 (1), 5-24. doi: 10.1007/BF03322585 |
2010 Journal Article Derivation of a model for symmetric lamellipodia with instantaneous cross-link turnoverOelz, Dietmar and Schmeiser, Christian (2010). Derivation of a model for symmetric lamellipodia with instantaneous cross-link turnover. Archive for Rational Mechanics and Analysis, 198 (3), 963-980. doi: 10.1007/s00205-010-0304-z |
2010 Book Chapter How do cells move? Mathematical modeling of cytoskeleton dynamics and cell migrationÖlz, Dietmar and Schmeiser, Christian (2010). How do cells move? Mathematical modeling of cytoskeleton dynamics and cell migration. Cell mechanics: from single scale-based models to multiscale modelling. (pp. 133-157) edited by Arnaud Chauviere, Luigi Preziosi and Claude Verdier. Boca Raton, FL, United States: Chapman and Hall / CRC Press. doi: 10.1201/9781420094558-c5 |
2009 Journal Article Size distribution dependence of prion aggregates infectivityCalvez, Vincent, Lenuzza, Natacha, Oelz, Dietmar, Deslys, Jean-Philippe, Laurent, Pascal, Mouthon, Franck and Perthame, Benoît (2009). Size distribution dependence of prion aggregates infectivity. Mathematical Biosciences, 217 (1), 88-99. doi: 10.1016/j.mbs.2008.10.007 |
2008 Journal Article Modeling of the actin-cytoskeleton in symmetric lamellipodial fragmentsOelz, Dietmar, Schmeiser, Christian and Small, J Victor (2008). Modeling of the actin-cytoskeleton in symmetric lamellipodial fragments. Cell adhesion & migration, 2 (2), 117-126. doi: 10.4161/cam.2.2.6373 |
2008 Journal Article A quasilinear parabolic singular perturbation problemLederman, Claudia and Oelz, Dietmar (2008). A quasilinear parabolic singular perturbation problem. Interfaces and Free Boundaries, 10 (4), 447-482. doi: 10.4171/IFB/197 |
2007 Journal Article Non linear diffusions as limit of kinetic equations with relaxation collision kernelsDolbeault, Jean, Markowich, Peter, Oelz, Dietmar and Schmeiser, Christian (2007). Non linear diffusions as limit of kinetic equations with relaxation collision kernels. Archive for Rational Mechanics and Analysis, 186 (1), 133-158. doi: 10.1007/s00205-007-0049-5 |